On tangential H2 interpolation with second order norm constraints

Daniel Alpay, Vladimir Bolotnikov, Philippe Loubaton

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


A family of left-sided interpolation problems in the class of matrix-valued functions with entries in the Hardy space of the open unit disk is defined and studied; the motivation comes from the theory of q-Markov covariant equivalent realizations. We use tools from the theory of reproducing kernel spaces as well as elementary properties of Carathéodory functions.

Original languageEnglish
Pages (from-to)156-178
Number of pages23
JournalIntegral Equations and Operator Theory
Issue number2
StatePublished - 1 Jan 1996

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory


Dive into the research topics of 'On tangential H2 interpolation with second order norm constraints'. Together they form a unique fingerprint.

Cite this